The category of unary algebras containing a given subalgebra. II

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)53-57
Number of pages5
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume35
Issue number1-2
DOIs
StatePublished - Mar 1 1980
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The category of unary algebras containing a given subalgebra. II'. Together they form a unique fingerprint.

  • Cite this